# SDR SWAA2022020751562

- Difficulty date: December 31, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 48,580 hours, 28,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SEAL RETAINER IS CRACKED AT TRANSVERSE WEB ABOVE #1 PYLON TIP / REMOVED AND REPLACED VERTICAL SEAL RETAINER AT TRANVERSE WEB ABOVE #1 PYLON TIP IAW SRM 51-40-02-0G-0 STEP 4. AND SOPM 20-50-01 56839 02JAN18
